International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 7, Pages 1135-1139
Dual series equations involving generalized Laguerre polynomials
Department of Mathematics and Statistics, The University of Calgary, Calgary T2N 1N4, AB, Canada
Received 1 April 2005
Copyright © 2005 B. M. Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An exact solution is obtained for the dual series equations
involving generalized Laguerre polynomials.